# SDR DXTA2012070605038

- Difficulty date: January 24, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 9,745 hours, 6,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WINGS HAVE A COMBINED 33 WING PANEL LANDS THAT ARE CORRODED BEYOND PUBLISHED LIMITS.  REPAIRED IAW RD S750-0151/13RD2.
